# SDR 96ZZZX4074

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040072
- Engine: Cont GTSIO520M
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Condition: Failed
- Location: Turbo
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

CLAMP CAME LOOSE AND DUCT BETWEEN TURBO AND INTAKE THROAT LEAKED CAUSING ENGINE TO RUN ROUGH.  PILOT CHOSE TO SHUT DOWN ENGINE IN-FLIGHT AND MADE SAFE SINGLE ENGINE LANDING.  NEW CLAMP WAS INSTALLED AND TORQUED TO SPECS.
